# SDR AC2R2016070701

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: General aviation
- Aircraft: N139CN
- Make and model: Agusta AB139
- Aircraft serial: 41014
- Aircraft time: 6,395 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring
- Condition: Damaged
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE MAIN ROTOR HEAD ASSY, FIVE PRESSURE BOLTS WERE NOTED OF HAVING A LOSS OF TORQUE PRIOR TO REMOVAL.  AFTER REMOVAL OF THE MAIN ROTOR HEAD ASSY, AND FURTHER INSPECTION, DAMAGE WAS FOUND TO THE LOWER CONICAL RING AND TO THE LOWER CONICAL RING SEAT ON THE MAST. DAMAGE TO THE CONICAL RING SEAT MEASURED .680 IN X .172 IN AND THE DEEPEST PIT MEASURING 0.019 IN. (0.48MM)
